At least 1,500 people have complained to the Medicines and Healthcare products Regulatory Agency (MHRA), through its yellow-card system for reporting side-effects, that they developed tinnitus after they were vaccinated.
Tinnitus is a persistent ringing in the ears. The 1,500 complaints are split almost evenly between those who had the Pfizer or AstraZeneca jab. According to The Mail Online:
The British Tinnitus Association (BTA) says the yellow-card reports do not prove vaccines are to blame and, even if they did, it still means that fewer than one in 24,000 people injected is likely to suffer ringing in their ears, which may turn out to be temporary.
‘The likelihood of the vaccines causing or making tinnitus worse appears to be very low.’
In fact, the chances of developing tinnitus after the jab may be much lower than after the virus itself.
Ah, that old chestnut! It’s utterly risible isn’t it? It doesn’t matter what the side-effect after vaccination is, someone is on hand to say that the same side-effect would be worse if caused by covid infection!
If people’s heads started falling off after they were vaccinated, experts would be on hand to say that the chances of your head falling off after the jab are lower than losing your head after the virus.
The vaccines are not vaccines. They are treatments. They are untested and full of toxic garbage. I’d rather swim in an open sewer than have a jab.